# SDR DHL2003755004

- Difficulty date: March 6, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Nlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED DOOR LIGHT ON FRONT PANEL, AND NOSE GEAR DOOR LIGHT ON S/O'S ANNUNCIATOR PANEL ILLUMINATED.  VERIFIED NOSE DOORS CLOSED AND FAIRED.  TRANSFERRED TO MEL 12203 PER MEL 32-1.  PLACARDS INSTALLED.
